|prophylactics & effects of skin aging
Jun 14, 2011
Thank you for taking my question. Approximately 2.5 weeks ago I had a work-related exposure to HIV and was prescribed Combivir and Kaletra as prophylactics for 30 days. I work part-time as model for skincare model for a line of antiaging products. My doctor mentioned that both these prescriptions could have side effects that implicate the skin. When I asked him to elaborate he skirted the question and said everything would be fine. I've done extensive research on the other side effects associated with these drugs but havent found much related to the skin. I'm wondering what kind of side effects I should be looking out for. Changes to the structure of the skin? Loss of elasticity,sagging, increased wrinkles, premature aging type of changes? And if so, are these changes to the skin a permanent effect? I know their are more serious side effects to worry about w/ these drugs but I feel that my questions regarding those topics have been sufficiently answered. Moreover, I'd like to be prepared to disclose necessary information to my employer should these cause temporary or irreversible skin damage. I'd apologize for asking such a superficial questions, but as I've been unable to obtain answers otherwise I thought it was worth a shot. Thank you for your time. Sincerly, Molly
| Response from Dr. Henry
4 weeks of Kaletra/Combivir would not be expected to have any noticeable detrimental effects on skin (I have had scores of patients on that regimen for a long time with minimal or no skin effects). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Sign Of HIV Infection
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Herpes After Rubbing Stripper Worried I Have HIV
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.